# SDR SWIA2020031649278

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE I/B FORWARD AND AFT GALLEY MOUNTS HAVE CORROSION.   (C-CHECK) RO 3/13/2020   REMOVED CORROSION & EVALUATED REWORKED AREAS. FWD INBD GALLEY MOUNT WITHIN LIMITS AFTER REWORK. AFT INBD GALLEY MOUNT REPLACED. FINISH RESTORED. COMPLIED WITH TASK CARD. REF CRJ200 SRM, BOMBARDIER DWG. COMPLIED WITH SKYWEST TASK CARD.
